# SDR CA951215005

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Iced
- Location: Left Pitot
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN)ON TAKEOFF ROLL PILOTS AIRSPEED STUCK AT 25 KNOTS. TAKEOFF REJECTED. ICE FOUND IN PITOT TUBE.
